A 17-year-old female asked:
On ortho tri cyclen (ethinyl estradiol and norgestimate) lo. missed three pills, i stopped taking it after withdrawal bleed started. i've had withdrawal bleed for two weeks now. what2do?
1 doctor answer • 2 doctors weighed in
Family Medicine 33 years experience
BCP: Restart your pills on a new pack. In the future continue with the pack you are on even though you have some bleeding, just remember to use another form of protection when you have missed that many pills. Things should normalize over the next few months, if the don't see your doctor.
3.2k viewsReviewed >2 years ago
Last updated Feb 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.